Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 27, 2015Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 27, 2015, 8:57 PM EDT for Ocean County, New Jersey. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2015, 8:57 PM EDT (00:57 UTC)
Expired
Jun 27, 2015, 9:30 PM EDT
In force
33 min
Issued by
NWS Philadelphia/Mount Holly

County Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 25 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 1.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2015-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2015-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
698 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WWUS81 KPHI 280057
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
857 PM EDT SAT JUN 27 2015
 
NJZ020-022-027-280130-
SOUTHEASTERN BURLINGTON-ATLANTIC-OCEAN-
857 PM EDT SAT JUN 27 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
ATLANTIC...CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...

AT 856 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BAMBER LAKE TO NEAR WARREN GROVE TO NEW GRETNA...
AND MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...BEACHWOOD...LAKEHURST...PORT REPUBLIC...PLEASANT
PLAINS...BROOKVILLE...CEDAR GLEN WEST...HOLIDAY CITY SOUTH...NEW
GRETNA...PENN STATE FOREST...WADING RIVER...BASS RIVER STATE
FOREST...HOLIDAY CITY-BERKELEY...PINE RIDGE AT CRESTWOOD...WARREN
GROVE...LEISURE VILLAGE WEST-PINE LAKE PARK...BAMBER LAKE...
WHITING...LEISURE VILLAGE EAST AND LEISURE VILLAGE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3975 7427 3955 7439 3956 7441 3950 7442
      3961 7452 4007 7433 4003 7414
TIME...MOT...LOC 0056Z 207DEG 26KT 3987 7436 3976 7434 3960 7442 
$$

JRK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 27, 8:31 PM EDT, 26 minutes earlier.

Area forecast discussion, Jun 27, 8:31 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
831 PM EDT SAT JUN 27 2015

.SYNOPSIS...
LOW PRESSURE OVER THE OHIO VALLEY WILL REDEVELOP OVER OUR REGION
TONIGHT AND MOVE INTO NEW ENGLAND ON SUNDAY. HIGH PRESSURE WILL
BRIEFLY MOVE INTO THE AREA FOR MONDAY. A COLD FRONT WILL SETTLE
ACROSS OUR REGION LATER TUESDAY AND WEDNESDAY...BEFORE STALLING
TO OUR SOUTH ON THURSDAY. THIS FRONT MAY BEGIN TO LIFT NORTHWARD
ACROSS OUR AREA ON FRIDAY AND SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
TORNADO WATCH WAS ALLOWED TO EXPIRE AT 800 PM. PRODUCTS UPDATED.
PREVIOUS DISCUSSION FOLLOWS:

PLENTY TO KEEP TRACK OF IN THE NEAR TERM. LOW PRESSURE WILL MOVE
ACROSS OHIO/PA TONIGHT AND CAUSE A WARM FRONT TO LIFT NORTHWARD
OVER OUR AREA. A SECOND LOW WILL FORM NEAR THE POTOMAC AND LIFT
OVER THE DEL VALLEY OVERNIGHT. RAIN AND SCT TSTMS EXPECTED. THE
BEST CHC FOR TSTMS WILL BE ACROSS THE SRN AREAS. QPF WILL RANGE
FROM 2 TO 3 INCHES OVER THE WRN AREAS (BERKS,CHESTER AND LEHIGH
VALLEY) TO 1 TO 2 INCHES OVER SRN DELAWARE AND ERN NJ.

FLOOD WATCH...WE WILL MAINTAIN AS IS. THERE COULD BE SOME HIGHER
TOTALS ACROSS THE SRN POCONOS AND NRN NJ...BUT IT APPEARS THE THE
HIGHEST TOTALS WILL BE JUST SOUTH OF THAT ACROSS THE LEHIGH VALLEY.
A SECOND LOW WILL DEVELOP SOUTH OF THE AREA THIS EVENING THEN TRACK
ACROSS THE DEL VALLEY TONIGHT. IT WILL TEND TO KEEP THE STEADY RAINS
N/W WITH MORE SHOWERY PRECIP S/E.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE STRONG LOW WILL BE ACROSS NRN NJ SUNDAY MORNING. THE PRESSURE
GRADIENT WILL FAVOR A DRYING WRLY FLOW ACROSS THE AREA...SO THE
STEADY PRECIP ACROSS THE NORTH EARLY WILL LIFT OUT...LEAVING OUR
AREA IN AN IMPROVING PATTERN. A COUPLE SCT SHOWERS POSSIBLE
EARLY...THEN POPS DECREASE THROUGH THE DAY. SKIES WILL BECOME
SUNNY FROM S TO N AS THE DAY PROGRESSES. HIGH TEMPERATURES WILL
RISE INTO THE LOW 80S ACROSS THE SRN AREAS...WHERE WE HAVE THE
GREATEST DURATION OF SUNSHINE. ACROSS THE NRN AREAS TEMPS WILL TOP
OUT IN THE MID/UPPER 70S. WINDS...MOSTLY WRLY AND BECOME GUSTY (20
TO 25 MPH) DURING THE AFTERNOON.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
OVERVIEW...

AMPLIFIED MID-LEVEL PATTERN DURING THE D+3 THRU D+7 PERIOD FEATURES
A RIDGE ALONG THE WEST COAST OF NOAM AND A TROUGH OVER THE GRT LKS.
STRONG HIGH LATITUDE BLOCKING BY JUNE STANDARDS IS ALSO PRESENT...
AND THIS IS REFLECTED IN THE -NAO/+PNA PATTERN...THAT IS EXPECTED TO
PERSIST AT LEAST INTO THE 4TH OF JULY WEEKEND. THE MAIN UNCERTAINTY
IN THE FORECAST IS WITH REGARD TO THE AMPLITUDE AND TIMING OF S/WV
ENERGY TRAVERSING THE WEST COAST RIDGE...AS THE GRT LAKES TROUGH
TAKES ON AN INCREASINGLY NEGATIVE TILT BY MID-WEEK. OVERALL...A
CYCLONIC FLOW ALOFT AND BLW AVG HEIGHTS WILL LEAD TO UNSETTLED
WEATHER THRU THE PERIOD WITH TEMPS GENERALLY AOB SEASONAL NORMS.

DETAILS...

SUN NIGHT AND MON...LOW LEVEL MOISTURE ASSOCIATED WITH COMMA HEAD
WILL GRADUALLY DECREASE AS LOW PRES DEPARTS AND FLOW BECOMES WEST.
A -SHRA IS POSSIBLE EARLY SUN NIGHT OVER THE POCONOS. INCREASING
SUNSHINE EXPECTED ON MON...AS S/WV RIDGING AND THE LEFT ENTRANCE
REGION OF THE JET MOVE IN ALOFT...SUPPORTING A WEAK RIDGE OF HIGH
PRES AT THE SURFACE. MAX TEMPS WILL AVERAGE AROUND 5 DEGREES BELOW
AVG...WITH MUCH MORE COMFORTABLE HUMIDITY LEVELS.

TUE...LOW PRES MOVING THRU THE GRT LKS WILL LEAD TO A WARM FROPA...
BUT ONSHORE FLOW MAY INHIBIT THIS...AND THE FRONT COULD STALL FOR A
TIME ACROSS THE REGION. LOW AND MID-LEVEL MOIST WILL INCREASE AS A
S/WV APPROACHES THE REGION...WITH CONSIDERABLE CLOUDINESS EXPECTED.
ATTM...BEST CHANCE OF PRECIP IS NORTHWEST OF THE I-95 CORRIDOR...
WHERE DEEPER MOISTURE AND LIFT COINCIDE. THERE IS THE POTENTIAL FOR
CONVECTION...WHICH WILL BE DEPENDENT ON THE LOCATION OF THE WARM
FRONT AND AMOUNT OF INSOLATION. ALTHOUGH CAPE AND SHEAR ARE BOTH
UNCERTAIN...MODEL SOLUTIONS INDICATE A CONSIDERABLE AMOUNT OF LOW-
LEVEL HELICITY INVOF THE BOUNDARY...SO THIS WILL BEAR WATCHING.

WED...LOW PRES MOVES THRU THE ST. LAWRENCE VALLEY...AS A BONAFIED
COLD FRONT APPROACHES FROM THE WEST. THIS IS WHERE MODEL SOLUTIONS
BEGIN TO DIVERGE WITH RESPECT TO TIMING OF THE COLD FROPA...WHICH
WILL DETERMINE CONVECTIVE POTENTIAL. ATTM...MODELS HAVE THE FRONT
TO THE I-95 CORRIDOR BY 18Z...WHICH PLACES THE EMPHASIS FOR
CONVECTION ALONG AND EAST OF HERE. THE FRONT WILL ALSO SLOW
DOWN...WHICH COULD PROLONG CONVECTIVE CHANCES INTO WED NIGHT OVER
DELMARVA. MAX TEMPS ARE EXPECTED TO BE AOA SEASONAL LEVELS.

THU...HIGH PRES BRIEFLY MOVES IN...BUT STALLED FRONT NEAR DELMARVA
COULD LEAD TO CONSIDERABLE CLOUDINESS AND EVEN SOME -SHRA OVER THIS
AREA. TO THE NORTH...ENOUGH DRY AIR SHOULD FILTER IN FOR AT LEAST
PARTIAL SUNSHINE.

FRI AND SAT...CONSIDERABLE SPATIAL AND TEMPORAL MODEL SPREAD EXISTS
IN HANDLING S/WV ENERGY TRAVERSING GRT LKS TROUGH. SOLUTIONS VARY...
FROM THE FLATTER UKMET TO THE MORE AMPLIFIED ECMWF. THE LATTER WOULD
LEAD TO ANOTHER STORM SYSTEM MOVING THRU THE GRT LKS W/REDEVELOPMENT
OVER THE MID-ATLANTIC...AND THE POTENTIAL FOR MORE HEAVY RAINFALL.
THIS WILL HAVE TO BE MONITORED...GIVEN RAINFALL OCCURING THIS
WEEKEND...THUS ANTICIPATED WET ANTECEDENT CONDITIONS.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY, AND SURROUNDING AREAS.

THE LOWER CONDITIONS ACROSS THE DEL VALLEY AND EAST TOOK LONGER
TO DEVELOP THAN EXPECTED EARLIER...BUT WE HAVE CONTINUED WITH THE
OVERALL TREND IN THE EARLIER TAFS OF A DECENT PERIOD OF IFR
CONDITIONS AND HEAVY RAINS OVERNIGHT. A WARM FRONT AND LOW
PRESSURE MOVING ACROSS THE AREA WILL CONTINUE TO CREATE
SHOWERS/TSTMS SOUTH AND STEADY RAINS AND LOW CIGS N/W. THE TREND
TOWARD IMPROVING CONDITIONS WILL BEGIN AROUND DAWN SUNDAY SOUTH
AND SPREAD NORTHWARD. WINDS TONIGHT MOSTLY ERLY/SERLY THEN
SWITCHING TO WRLY LATE TONIGHT.

OUTLOOK...

SUN NIGHT AND MON...VFR CONDITIONS EXPECTED.

TUE THRU WED...MVFR POSSIBLE IN SHRA/TSRA...PARTICULARLY I-95
CORRIDOR TERMINALS AND POINTS NORTHWEST.

THU...VFR CONDITIONS. MVFR POSSIBLE IN SHRA/TSRA...ESPECIALLY
SOUTH NJ AND DELMARVA TERMINALS. LOW CONFIDENCE.

&&

.MARINE...
WE WILL CONTINUE WITH THE SCA FLAG FOR THE OCEAN WATERS INTO
SUNDAY. WE HAVE EXTENDED THE SCA FLAG FOR DEL BAY BEYOND THE
PREVIOUS (11PM TONIGHT)...INTO PRE-DAWN HOURS OF SUNDAY. THE
DEVELOPING LOW LOOKS A BIT SLOWER AND THE SE FLOW MAY CONTINUE UP
THE BAY A LITTLE LONGER THAN PREVIOUSLY EXPECTED. RAIN WITH A CHC
OF THUNDER OVERNIGHT. SMW'S FOR GUSTY WINDS POSSIBLE OVERNIGHT FOR
THE SRN COASTAL WATERS DUE TO TSTMS NEARBY.

OUTLOOK...

SUN NIGHT...SCA NOW IN EFFECT THRU 21Z SUN MAY NEED TO BE EXTENDED
INTO SUNDAY NIGHT FOR RESIDUAL 5 FOOT SEAS.

MONDAY...WINDS AND SEAS ARE ANTICIPATED TO BE BLW SCA THRESHOLDS.

TUESDAY...INCREASE IN SOUTHERLY FLOW MAY BUILD SEAS ON THE OCEAN
SCA CRITERIA.

WEDNESDAY...SUBSIDING SEAS WITH SUB-SCA CONDITIONS EXPECTED ATTM.

&&

.HYDROLOGY...
A FLOOD WATCH IS IN EFFECT FOR BERKS COUNTY, THE LEHIGH VALLEY
AND SOUTHEASTERN PENNSYLVANIA FROM NOON TODAY UNTIL 500 AM SUNDAY.
ALSO, THE FLOOD WATCH INCLUDES CECIL COUNTY IN MARYLAND AND NEW
CASTLE COUNTY IN DELAWARE.

WE ARE ANTICIPATING WIDESPREAD RAINFALL AMOUNTS OF 1.5 TO 2.5
INCHES IN THE WATCH AREA. LOCALLY HIGHER AMOUNTS ARE LIKELY. THE
LOWER SCHUYLKILL RIVER VALLEY IS PARTICULARLY VULNERABLE TO NEW
FLOODING DUE TO THE SATURATED CONDITIONS THERE. RADAR INDICATED
LOCALIZED RAINFALL AMOUNTS OF GREATER THAN 4 INCHES FROM AROUND
PHOENIXVILLE AND COLLEGEVILLE DOWN TO CONSHOHOCKEN DURING THE
HOURS AROUND MIDNIGHT.

GENERALLY, SMALL STREAMS AND CREEKS WILL BE MOST VULNERABLE
DURING THIS EVENT ALONG WITH AREAS OF POOR DRAINAGE. THE MAIN
RIVERS SUCH AS THE LEHIGH, THE SCHUYLKILL AND THE DELAWARE ARE NOT
EXPECTED TO FLOOD.

&&

.TIDES/COASTAL FLOODING...
BASED ON LATEST GUIDANCE, WENT AHEAD AND ISSUED A COASTAL FLOOD
ADVISORY FOR THE UPPER DELAWARE AND THE TIDAL DELAWARE RIVER.

STRONG SOUTHEAST FLOW UP THE DELAWARE BAY WILL RESULT IN HIGHER
THAN NORMAL WATER LEVELS THIS EVENING INTO THE OVERNIGHT HOURS.

&&

.RIP CURRENTS...
THE MODERATE TO STRONG EAST TO SOUTHEAST FLOW WILL LEAD US TO
CONTINUE THE FORECAST FOR A HIGH RISK OF RIP CURRENTS THIS EVENING
ALONG THE NEW JERSEY SHORE. WE WILL KEEP THE RISK AT MODERATE FOR
THE DELAWARE BEACHES BASED ON OUTPUT FROM OUR LOCAL PROGRAM.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 5 AM EDT SUNDAY FOR PAZ060>062-070-071-
     101>106.
     COASTAL FLOOD ADVISORY UNTIL 3 AM EDT SUNDAY FOR PAZ070-071.
NJ...HIGH RIP CURRENT RISK UNTIL 10 PM EDT THIS EVENING FOR NJZ014-
     024>026.
     COASTAL FLOOD ADVISORY UNTIL 3 AM EDT SUNDAY FOR NJZ016>019.
DE...FLOOD WATCH UNTIL 5 AM EDT SUNDAY FOR DEZ001.
     COASTAL FLOOD ADVISORY UNTIL 3 AM EDT SUNDAY FOR DEZ001.
MD...FLOOD WATCH UNTIL 5 AM EDT SUNDAY FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ430-431.

&&

SYNOPSIS...FRANCK/GORSE
NEAR TERM...SZATKOWSKI/IOVINO
SHORT TERM...IOVINO
LONG TERM...FRANCK/GORSE
AVIATION...FRANCK/GORSE/SZATKOWSKI/O'HARA
MARINE...FRANCK/GORSE/SZATKOWSKI/O'HARA
HYDROLOGY...
TIDES/COASTAL FLOODING...
RIP CURRENTS...
Hazardous weather outlook, Jun 27, 8:24 PM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
824 PM EDT SAT JUN 27 2015

NJZ016>019-290030-
SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
824 PM EDT SAT JUN 27 2015

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

HEAVY RAIN TONIGHT WILL RESULT IN POOR DRAINAGE AND EVEN LOCALIZED
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ001-007>010-012-013-015-020>023-027-PAZ054-055-290030-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
CARBON-MONROE-
824 PM EDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SOME HEAVY RAIN TONIGHT COULD RESULT IN LOCAL URBAN AND
POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ014-024>026-290030-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
824 PM EDT SAT JUN 27 2015

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

SOME HEAVY RAIN TONIGHT COULD RESULT IN LOCAL POOR DRAINAGE
FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-290030-
DELAWARE BEACHES-
824 PM EDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ012-015-019-020-290030-
KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
824 PM EDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

HEAVY RAIN THIS EVENING WILL RESULT IN POOR DRAINAGE AND EVEN
LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ008-PAZ060>062-101>106-290030-
CECIL-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
824 PM EDT SAT JUN 27 2015

...FLOOD WATCH IN EFFECT UNTIL 5 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...EAST
CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-PAZ070-071-290030-
NEW CASTLE-DELAWARE-PHILADELPHIA-
824 PM EDT SAT JUN 27 2015

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM EDT SUNDAY...
...FLOOD WATCH IN EFFECT UNTIL 5 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 27, 6:58 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
658 PM EDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     ROCK HALL               39.14N  76.24W
06/27/2015                   KENT               MD   911 CALL CENTER

            TREES DOWN IN ROCK HALL. TIME ESTIMATED FROM RADAR.

0626 PM     TSTM WND DMG     WORTON                  39.27N  76.09W
06/27/2015                   KENT               MD   911 CALL CENTER

            TREES DOWN IN WORTON. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER PHI1500440 PHI1500441

STAFF
Special weather statement, Jun 27, 7:01 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
701 PM EDT SAT JUN 27 2015

NJZ016>018-021-022-272330-
ATLANTIC-CAMDEN-GLOUCESTER-CUMBERLAND-SALEM-
701 PM EDT SAT JUN 27 2015

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ATLANTIC...
SOUTHEASTERN CAMDEN...SOUTHEASTERN SALEM...SOUTHEASTERN GLOUCESTER
AND NORTHEASTERN CUMBERLAND COUNTIES...

AT 700 PM EDT...A STRONG THUNDERSTORM WAS OVER LAUREL LAKE...OR NEAR
MILLVILLE...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM...WHICH MAY BRING
DOWN SMALL LIMBS AND BRANCHES.

LOCATIONS IMPACTED INCLUDE...
VINELAND...MILLVILLE...CUMBERLAND...HAMMONTON...BUENA...LAUREL
LAKE...WEYMOUTH...NEWFIELD...MALAGA...BRICKSBORO...MAURICETOWN...
SOUTH VINELAND...PORT ELIZABETH...MIZPAH...ELWOOD-MAGNOLIA...
WILLIAMSTOWN...FOLSOM AND COLLINGS LAKES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3955 7468 3928 7497 3928 7500 3929 7501
      3928 7501 3929 7503 3930 7504 3931 7507
      3930 7508 3933 7514 3968 7502
TIME...MOT...LOC 2300Z 205DEG 23KT 3936 7500

JRK
Special weather statement, Jun 27, 7:56 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
756 PM EDT SAT JUN 27 2015

NJZ017>020-022-024>027-280030-
SOUTHEASTERN BURLINGTON-ATLANTIC COASTAL CAPE MAY-NORTHWESTERN
BURLINGTON-ATLANTIC-COASTAL ATLANTIC-COASTAL
OCEAN-CAMDEN-OCEAN-GLOUCESTER-
756 PM EDT SAT JUN 27 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BURLINGTON...
ATLANTIC...OCEAN...NORTHEASTERN GLOUCESTER AND EASTERN CAMDEN
COUNTIES...

AT 753 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM VOORHEES TO NEAR ELWOOD-MAGNOLIA TO NEAR PORT
REPUBLIC...AND MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS...WHICH MAY
BRING DOWN SMALL TREE LIMBS AND BRANCHES.

LOCATIONS IMPACTED INCLUDE...
ATLANTIC CITY...OCEAN CITY...EVESHAM...VOORHEES...MEDFORD...
BARNEGAT...PLEASANTVILLE...LINDENWOLD...HAMMONTON...LUMBERTON...
SOMERS POINT...VENTNOR CITY...BRIGANTINE...NORTHFIELD...ABSECON...
BERLIN...TABERNACLE...SHAMONG...MARGATE CITY AND EGG HARBOR CITY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3982 7416 3979 7410 3981 7417 3977 7410
      3979 7418 3974 7420 3975 7410 3963 7426
      3958 7422 3958 7434 3947 7431 3949 7441
      3942 7438 3946 7445 3940 7449 3938 7443
      3925 7461 3977 7510 3999 7478 3987 7408
TIME...MOT...LOC 2353Z 218DEG 25KT 3985 7496 3955 7473 3950 7442

JRK
Local storm report, Jun 27, 8:06 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
806 PM EDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     ROCK HALL               39.14N  76.24W
06/27/2015                   KENT               MD   911 CALL CENTER

            TREES DOWN IN ROCK HALL. TIME ESTIMATED FROM RADAR.

0626 PM     TSTM WND DMG     WORTON                  39.27N  76.09W
06/27/2015                   KENT               MD   911 CALL CENTER

            TREES DOWN IN WORTON. TIME ESTIMATED FROM RADAR.

0700 PM     FLOOD            NEWPORT                 39.30N  75.18W
06/27/2015                   CUMBERLAND         NJ   TRAINED SPOTTER

            STANDING WATER IN YARDS AND ONTO SOME ROADS IN NEWPORT.
            ALSO... 3.10 INCHES OF RAIN MEASURED THROUGH 7 PM IN
            NEWPORT.

0705 PM     TSTM WND DMG     CHESAPEAKE CITY         39.53N  75.81W
06/27/2015                   CECIL              MD   911 CALL CENTER

            TREE DOWN AT JENKINS LANE IN CHESAPEAKE CITY.

0740 PM     FLOOD            INDIAN ACRES            39.39N  75.91W
06/27/2015                   CECIL              MD   911 CALL CENTER

            STANDING WATER AT THE INTERSECTION OF SANDY BOTTOM ROAD
            AND KNIGHTS ISLAND ROAD IN THE INDIAN ACRES AREA.

&&

EVENT NUMBER PHI1500440 PHI1500441 PHI1500442 PHI1500444 PHI1500443

STAFF
Local storm report, Jun 27, 8:17 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 PM EDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     ROCK HALL               39.14N  76.24W
06/27/2015                   KENT               MD   911 CALL CENTER

            TREES DOWN IN ROCK HALL. TIME ESTIMATED FROM RADAR.

0626 PM     TSTM WND DMG     WORTON                  39.27N  76.09W
06/27/2015                   KENT               MD   911 CALL CENTER

            TREES DOWN IN WORTON. TIME ESTIMATED FROM RADAR.

0700 PM     FLOOD            NEWPORT                 39.30N  75.18W
06/27/2015                   CUMBERLAND         NJ   TRAINED SPOTTER

            STANDING WATER IN YARDS AND ONTO SOME ROADS IN NEWPORT.
            ALSO... 3.10 INCHES OF RAIN MEASURED THROUGH 7 PM IN
            NEWPORT.

0705 PM     TSTM WND DMG     CHESAPEAKE CITY         39.53N  75.81W
06/27/2015                   CECIL              MD   911 CALL CENTER

            TREE DOWN AT JENKINS LANE IN CHESAPEAKE CITY.

0740 PM     FLOOD            INDIAN ACRES            39.39N  75.91W
06/27/2015                   CECIL              MD   911 CALL CENTER

            STANDING WATER AT THE INTERSECTION OF SANDY BOTTOM ROAD
            AND KNIGHTS ISLAND ROAD IN THE INDIAN ACRES AREA.

0805 PM     FLASH FLOOD      BUENA                   39.53N  74.94W
06/27/2015                   ATLANTIC           NJ   911 CALL CENTER

            ROUTE 40 IN BUENA FLOODED AND BLOCKED OFF.

&&

EVENT NUMBER PHI1500440 PHI1500441 PHI1500442 PHI1500444 PHI1500443
PHI1500445

STAFF
Special weather statement, Jun 27, 8:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
857 PM EDT SAT JUN 27 2015

NJZ020-022-027-280130-
SOUTHEASTERN BURLINGTON-ATLANTIC-OCEAN-
857 PM EDT SAT JUN 27 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
ATLANTIC...CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...

AT 856 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BAMBER LAKE TO NEAR WARREN GROVE TO NEW GRETNA...
AND MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...BEACHWOOD...LAKEHURST...PORT REPUBLIC...PLEASANT
PLAINS...BROOKVILLE...CEDAR GLEN WEST...HOLIDAY CITY SOUTH...NEW
GRETNA...PENN STATE FOREST...WADING RIVER...BASS RIVER STATE
FOREST...HOLIDAY CITY-BERKELEY...PINE RIDGE AT CRESTWOOD...WARREN
GROVE...LEISURE VILLAGE WEST-PINE LAKE PARK...BAMBER LAKE...
WHITING...LEISURE VILLAGE EAST AND LEISURE VILLAGE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3975 7427 3955 7439 3956 7441 3950 7442
      3961 7452 4007 7433 4003 7414
TIME...MOT...LOC 0056Z 207DEG 26KT 3987 7436 3976 7434 3960 7442

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:11 PM EDTSpecial Marine WarningPHI94 min
Jun 27, 8:14 PM EDTAreal Flood AdvisoryPHIBurlington, Monmouth, Ocean6 hr
Jun 27, 8:28 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Ocean6 hr
Jun 27, 9:18 PM EDTFlash Flood WarningPHIMonmouth, Ocean4 hr
Jun 27, 9:28 PM EDTGale WarningPHI6 hr
Jun 27, 9:50 PM EDTSpecial Weather StatementPHIOcean25 min
Jun 27, 8:21 PM EDTRiver Flood WarningPHIDelaware9 hr
Jun 27, 8:03 PM EDTRiver Flood WarningPHINew Castle10 hr

Nearby

Special Weather Statements in New Jersey, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.